# SDR 2A6R2025010672302

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 7,274 hours, 24,556 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M1016237
- Condition: Dented
- Part time: 7,274 hours, 24,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, FOUND SEVERAL AREAS OF DENT / DEBOND DAMAGE WERE DISCOVERED ON THE CABIN FLOOR (PN: L533M1016237).  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE WAS COMPLIED WITH PER AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2024-3721, ISSUE A DATED 03 DEC 2024.
